MAUDE Adverse Event Report: PEROUSE MEDICAL POLYSITE; PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT

PEROUSE MEDICAL POLYSITE; PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT
Model Number 3017SPI
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In absence of the defective device and the batch number, it was not possible to perform: a review of the batch record; a deeper expertise of the defect by the quality control lab.Consequently, the root cause of this complaint could not been precisely determined.According to the information received: the device was implanted on (b)(6) 2018 and the incident was observed on (b)(6) 2018, more than months after implantation.Regarding the phenomenon of separation of the catheter from the port, the most likely root cause would be a bad connection of the catheter at the time of the implantation.Unfortunately, the following information (venous access routes, implantation report, copy x-ray implantation, copy xray event) are not available in the notification summary transmitted by the fda.No additional information has been provided to us.So it is not possible to confirm this hypothesis and to precisely identify the origin of the incident reported.No similar incident has been recorded for polysite reference 3017spi.Furthermore, the different steps for the fixation of the catheter on the implantable port are precisely described in the instruction for use (ifu) of polysite implantable ports (section iv-c: port insertion procedure of polysite pressure injectable implantable infusion port - ifu# cd00632_001).Other remarks: lot #, serial #, udi #: because the batch number and serial number are unknown, the complete udi is not available.Only the primary di has been documented (the package di is (b)(4)).
 
Event or Problem Description
According to the medwatch (mw5081802): "upon removal of mediport it was noted that the connector was not attached to the port itself.Fluoroscopy was used to determine where or if connector was still in the patient.Blunt dissection was utilized to retrieve connector with hemostats.No danger to patient was noted and no post procedure complication was noted".This information has been received from the distributor (b)(4) on 02 jan 2019 at perouse medical.

Brand Name
POLYSITE
Common Device Name
PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT
Manufacturer (Section D)
PEROUSE MEDICAL
ivry-le-temple, 60173
FR  60173
MDR Report Key8600372
Report Number3006942524-2019-00001
Device Sequence Number11265416
Product Code LJT
UDI-Device Identifier03661234017584
UDI-Public03661234017584
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K122834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3017SPI
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;